| Model Number |
369741 |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but 3 photos were provided for investigation.The photos were reviewed and the indicated failure mode for incorrect label information with the incident lot was not observed.The photos show a tube with the correct label for the product and the local chinese labels.The tube label shows the legal manufacturing address of the product, this label address is not the manufacturing site's address.Additionally, 100 retention samples from bd inventory were evaluated by visual examination and no issues were observed relating to incorrect label information as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode incorrect label information.Bd was not able to identify a root cause for the indicated failure mode.
Event or Problem Description
It was reported when using the bd vacutainer® esr blood collection tube there was incorrect label information.The following information was provided by the initial reporter.The customer stated: "the address of the outer packaging is inconsistent with the address of the tube body.".